# SDR AALA20161010011

- Difficulty date: October 10, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 57,793 hours, 6,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 14656
- Condition: No Test
- Location: Emergency Lights
- Part time: 42,502 hours, 5,026 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POWER SUPPLY AT 4L DOOR FAILED FUNCTIONAL CHECK CARD 2312.  REMOVED AND REPLACED POWER SUPPLY AT M33407 IAW AMM 33-51-06.  OPERATIONAL CHECK GOOD.
